Issue 3 (2020)

Issue 3

  • Milanka GARDASEVIC-FILIPOVIC, Katarina KUKIC, Zoran MITROVIC, Stojan RADENOVIC,
    Review of the convex contractions of Istratescu’s type in various generalized metric spaces
    Volume 4, Issue 3, Pages:121–131, Year: 2020, Article Id: 2020:11 PDF
  • Nguyen Duc PHUONG, Nguyen LUC, Le Dinh LONG,
    Modified quasi boundary value method for inverse source biparabolic
    Volume 4, Issue 3, Pages:132–142, Year: 2020, Article Id: 2020:12 PDF
  • Nguyen Duc PHUONG, Tran BİNH, Nguyen LUC,
    On a final value problem for parabolic equation on the sphere with linear and nonlinear source
    Volume 4, Issue 3, Pages:143–151, Year: 2020, Article Id: 2020:13 PDF
  • Sehie PARK,
    The rise and fall of L-spaces
    Volume 4, Issue 3, Pages:152–166, Year: 2020, Article Id: 2020:14  PDF
  • Sirous MORADI,
    New fixed point theorem for generalized T_F-contractive mappings and its application for solving some polynomials
    Volume 4, Issue 3, Pages:167–175, Year: 2020, Article Id: 2020:15 PDF
  • Moslem AMINI NIA, Ali EBADIAN,
    Set inner amenability for semigroups
    Volume 4, Issue 3, Pages:176–183, Year: 2020, Article Id: 2020:16 PDF
  • Feng QI, Muhammet Cihat DAĞLI, Wei-shih DU,
    Determinantal forms and recursive relations of the Delannoy two-functional sequence
    Volume 4, Issue 3, Pages:184–193, Year: 2020, Article Id: 2020:17 PDF
  • Abdelilah LAMRANI ALAOUI, Elhoussine AZROUL, Abdelouahed ALLA HAMOU,
    Monotone iterative technique for nonlinear periodic time fractional parabolic problems
    Volume 4, Issue 3, Pages:194–213, Year: 2020, Article Id: 2020:18 PDF